# SDR AWXA200301002

- Difficulty date: August 22, 2003
- Submitted: August 29, 2003
- Operation: Air carrier
- Aircraft: N605AW
- Make and model: Airbus A320-232
- Aircraft serial: 543
- Aircraft time: 20,161 hours, 8,207 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D53671615002
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-05 CHECK CABIN FLOOR PANEL 241EF WAS FOUND DELAMINATED. MAINTENANCE REMOVED DAMAGE FLOOR PANE 241EF; FABRICATED A NEW REPLACEMENT PANEL PER DWG 15-D53671615; INSTALLED NEW PANEL IAW T/C R1C25306.
